Dimension drop for harmonic measure on Ahlfors regular boundaries

Research output: Contribution to journalArticlepeer-review

Abstract

We show that given a domain Ω⊆Rd+1 with uniformly non-flat Ahlfors s-regular boundary with s ≥ d, the dimension of its harmonic measure is strictly less than s.
Original languageEnglish
Pages (from-to)1025–1041
Number of pages17
JournalPotential analysis
Volume53
Early online date19 Aug 2019
DOIs
Publication statusPublished - 31 Oct 2020

Fingerprint Dive into the research topics of 'Dimension drop for harmonic measure on Ahlfors regular boundaries'. Together they form a unique fingerprint.

Cite this